# SDR ZW0A0303202

- Difficulty date: March 17, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N922TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48013
- Aircraft time: 52,499 hours, 41,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY LIGHTS AT THE LEFT SIDE NUMBER 2 CABIN DOOR AND JUST BEHIND THE DOOR, AND THE LEFT AND RIGHT EMERGENCY LAMPS IN TAIL AREA, WERE INOPERATIVE.  RESEATED THE BATTERIES IN THE BATTERY PACK FOR L2 DOOR LIGHTS, AND REPLACED THE LAMPS P/N 1315 IN THE TAIL AREA.  CHECK-C 6-6-02 STL.
